Tokyo Journal of Mathematics

Fundamental Properties of Modified Fourier Hyperfunctions

Yutaka SABURI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 231-273.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151582

Digital Object Identifier
doi:10.3836/tjm/1270151582

Mathematical Reviews number (MathSciNet)
MR800088

Zentralblatt MATH identifier
0597.46038

Citation

SABURI, Yutaka. Fundamental Properties of Modified Fourier Hyperfunctions. Tokyo J. Math. 08 (1985), no. 1, 231--273. doi:10.3836/tjm/1270151582. https://projecteuclid.org/euclid.tjm/1270151582


Export citation